# SDR SIMA200507902

- Difficulty date: March 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1206
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YUL - FLT 4759 - DURING APPROACH CREW REPORTED A MAIN AND BACKUP PITCH TRIM FAIL ON EICAS.  SYSTEM WAS RESET AS PER THE MANUAL AND AICRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECKS WERE SATISACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
